Previous |  Up |  Next


Title: Laskerian lattices (English)
Author: Jayaram, C.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 2
Year: 2003
Pages: 351-363
Summary lang: English
Category: math
Summary: In this paper we investigate prime divisors, $B_w$-primes and $zs$-primes in $C$-lattices. Using them some new characterizations are given for compactly packed lattices. Next, we study Noetherian lattices and Laskerian lattices and characterize Laskerian lattices in terms of compactly packed lattices. (English)
Keyword: primary element
Keyword: compactly packed lattice
Keyword: Laskerian lattice
MSC: 06F05
MSC: 06F10
MSC: 13A15
idZBL: Zbl 1024.06008
idMR: MR1983457
Date available: 2009-09-24T11:02:14Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] F.  Alarcon, D. D.  Anderson and C.  Jayaram: Some results on abstract commutative ideal theory.Period. Math. Hungar. 30 (1995), 1–26. MR 1318850, 10.1007/BF01876923
Reference: [2] D. D.  Anderson: Abstract commutative ideal theory without chain condition.Algebra Universalis 6 (1976), 131–145. Zbl 0355.06022, MR 0419310, 10.1007/BF02485825
Reference: [3] D. D.  Anderson, J.  Matigevic and W.  Nichols: The Krull Intersection Theorem II.Pacific J. Math. 66 (1976), 15–22. MR 0435062, 10.2140/pjm.1976.66.15
Reference: [4] D. D. Anderson and E. W. Johnson: Dilworth’s principal elements.Algebra Universalis 36 (1996), 392–404. MR 1408734, 10.1007/BF01236764
Reference: [5] J. T.  Arnold and J. W.  Brewer: Commutative rings which are locally Noetherian.J. Math. Kyoto Univ. 11-1 (1971), 45–49. MR 0271086
Reference: [6] R. P.  Dilworth: Abstract commutative ideal theory.Pacific J. Math. 12 (1962), 481–498. Zbl 0111.04104, MR 0143781, 10.2140/pjm.1962.12.481
Reference: [7] R. W.  Gilmer and W.  Heinzer: The Laskerian property, power series rings and Noetherian spectra.Proc. Amer. Math. Soc. 79 (1980), 13–16. MR 0560575, 10.1090/S0002-9939-1980-0560575-6
Reference: [8] W.  Heinzer and J. Ohm: Locally Noetherian commutative rings.Tran. Amer. Math. Soc. 158 (1971), 273–284. MR 0280472, 10.1090/S0002-9947-1971-0280472-2
Reference: [9] W.  Heinzer and D.  Lantz: The Laskerian property in commutative rings.J. Algebra 72 (1981), 101–114. MR 0634618, 10.1016/0021-8693(81)90313-6
Reference: [10] C.  Jayaram and E. W.  Johnson: $s$-prime elements in multiplicative lattices.Period. Math. Hungar. 31 (1995), 201–208. MR 1610262, 10.1007/BF01882195
Reference: [11] J.  Ohm and R. L.  Pendleton: Rings with Noetherian spectrum.Duke Math. J. 35 (1968), 631–639. MR 0229627, 10.1215/S0012-7094-68-03565-5


Files Size Format View
CzechMathJ_53-2003-2_11.pdf 309.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo